Confidence intervals for the euler-maruyama approximate solutions of stochastic delay differential equations

Research output: Contribution to journalArticlepeer-review

Abstract

Stochastic delay differential equations (SDDEs) are used for models of phenomena, the future states of the systems depend on both the present states and their past states. For SDDEs, several approximate solutions have been considered. In this paper, we investigate the Euler-Maruyama approximate solutions for SDDEs and estimate the mean square error of approximate solutions.

Original languageEnglish
Pages (from-to)127-132
Number of pages6
JournalTheoretical and Applied Mechanics Japan
Volume63
DOIs
Publication statusPublished - 2015 Oct 10
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Condensed Matter Physics
  • Mechanics of Materials

Fingerprint

Dive into the research topics of 'Confidence intervals for the euler-maruyama approximate solutions of stochastic delay differential equations'. Together they form a unique fingerprint.

Cite this